# SDR MASA2008103100758

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 11,997 hours, 8,398 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2622 CLT-GSO.  LT AFT EMERGENCY EXIT DOOR CAUTION ON TAXI.  MX ADJUSTED PROXIMITY SWITCH.
